# SDR FDEA2019101092541

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 80,450 hours, 19,249 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECIEVED LEVEL ONE ALERT FOR REV 2 PRESS  FAULT, AND RED U/L ALERT.   ON ARRIVAL A VISUAL CHECK OF REVERSER SHOWED FULLY STOWED,  IAW CREW DEBRIEF WHEN THE THROTTLE WAS REDUCED TO FLIGHT IDLE,  ALL INDICATIONS EXTINGUISHED.  CHECKED FCC 1 AND FCC 2 SENSOR  READOUTS,  THRUST REVERSER POSITION LEFT AND RIGHT CHANNELS A AND B ALL INDICATE 0.00%.
